Zobrazeno 1 - 3
of 3
pro vyhledávání: '"05C12, 05B25"'
In this paper the metric dimension of (the incidence graphs of) particular partial linear spaces is considered. We prove that the metric dimension of an affine plane of order $q\geq13$ is $3q-4$ and describe all resolving sets of that size if $q\geq
Externí odkaz:
http://arxiv.org/abs/1706.06583
Autor:
Héger, Tamás, Takáts, Marcella
Publikováno v:
Electronic Journal of Combinatorics, Volume 19, Issue 4 (2012)
We show that the metric dimension of a finite projective plane of order $q\geq 23$ is $4q-4$, and describe all resolving sets of that size. Let $\tau_2$ denote the size of the smallest double blocking set in $\mathrm{PG}(2,q)$, the Desarguesian proje
Externí odkaz:
http://arxiv.org/abs/1207.5469
Autor:
Tamás Héger, Marcella Takáts
Publikováno v:
Scopus-Elsevier
We show that the metric dimension of a finite projective plane of order $q\geq 23$ is $4q-4$, and describe all resolving sets of that size. Let $\tau_2$ denote the size of the smallest double blocking set in $\mathrm{PG}(2,q)$, the Desarguesian proje